一般社団法人日本呼吸器学会 公式サイト
日本呼吸器学会英文誌 Respiratory Investigation
日本呼吸器学会誌 増刊号 学術講演会プログラム 抄録集

Abstract

Full Text of PDF Full Text of PDF (367k)  required ID / password
Article in Japanese

Case Report

Pembrolizumab-induced bullous pemphigoid in a patient with pulmonary pleomorphic carcinoma

Shun Mashimoto  Hiromu Kawano  Yuki Tsuneoka  Maki Hasegawa  Sho Yamashita  Tomonobu Kawaguchi 

Department of Respirology, Fukuoka Red Cross Hospital

ABSTRACT

This is the case of a 69-year-old man diagnosed with pulmonary pleomorphic carcinoma (Stage IIIb) who had a recurrence after chemoradiotherapy. The patient received pembrolizumab as a third-line treatment for high expression of PD-L1. Erythema and blisters were observed, and his skin biopsy showed bullous pemphigoid. The skin eruption improved after cessation of pembrolizumab and systemic corticosteroid therapy. Pembrolizumab was restarted after steroid tapering, and the antitumor effect persisted without relapse of skin findings. Although bullous pemphigoid is a relatively rare immune-related adverse event, consistently monitoring cutaneous symptoms for early detection is important.

KEYWORDS

Pembrolizumab  Immune-related adverse event (irAE)  Bullous pemphigoid (BP)  Pulmonary pleomorphic carcinoma 

Received 4 Mar 2021 / Accepted 14 Jul 2021

AJRS, 10(5): 411-414, 2021

Google Scholar